# SDR CALA0700722

- Difficulty date: November 28, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LEFT I/B SEAT TRACK AT STA 927.  REMOVED AND REPLACED FROM STA 927 TO 947.5 LEFT, TREATED AND PRIMED PER SRM 53-00-52.
